Computing


Wariant tytułu Computing : Archiv für elektronisches Rechnen
Wydawca Springer
ISSN 0010-485X
e-ISSN 1436-5057
Skrót Computing
Lista MNiSW/MEiN A (od 2012)
A (od 2017)
tak (od 2019)
Punktacja MNiSW/MEiN dla czasopisma 25 (od 2012)
30 (od 2014)
25 (od 2015)
30 (od 2017)
70 (od 2019)
Ujednolicona punktacja MNiSW/MEiN (2013-2016) 30
Klasyfikacja ASJC 1703 Computer Science: Computational Theory and Mathematics
1706 Computer Science: Computer Science Applications
1712 Computer Science: Software
2605 Mathematics: Computational Mathematics
2612 Mathematics: Numerical Analysis
2614 Mathematics: Theoretical Computer Science
Polecane strony internetowe strona wydawcy  


Publikacje w tym tytule: 11

Memeti, Suejb; Pllana, Sabri; Binotto, Alécio; Kołodziej, Joanna; Brandic, Ivona
Using meta-heuristics and machine learning for software optimization of parallel computing systems: a systematic literature review
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2019
ISSN: 1436-5057
Lista MNiSW/MEiN: tak
Punktacja czasopisma: 70
Impact Factor: 2.044
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Hameed, Abdul; Kolodziej, Joanna et al.
A survey and taxonomy on energy efficient resource allocation techniques for cloud computing systems
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2016
ISSN: 1436-5057
Lista MNiSW/MEiN: A
Punktacja czasopisma: 25
Impact Factor: 1.589
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Jingying, Chen; Luo, Nan; Liu, Yuanyuan; Liu, Leyuan; Zhang, Kun; Kolodziej, Joanna
A hybrid intelligence-aided approach to affect-sensitive e-learning
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2016
ISSN: 0010-485X
Lista MNiSW/MEiN: A
Punktacja czasopisma: 25
Impact Factor: 1.589
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Pop, Florin; Dobre, Ciprian; Comaneci, Dragos; Kolodziej, Joanna
Adaptive scheduling algorithm for media-optimized traffic management in software defined networks
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2016
ISSN: 0010-485X
Lista MNiSW/MEiN: A
Punktacja czasopisma: 25
Impact Factor: 1.589
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Bieniasz, Lesław K.
An adaptive Huber method for weakly singular second kind Volterra integral equations with non-linear dependencies between unknowns and their integrals
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2010
ISSN: 1436-5057
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Bieniasz, L. K.
Initialisation of the adaptive Huber method for solving the first kind Abel integral equation
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2008
ISSN: 1436-5057
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Bieniasz, L. K.
An adaptive Huber method with local error control, for the numerical solution of the first kind Abel integral equations
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2008
ISSN: 1436-5057
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Bieniasz, L. K.
A set of compact finite-difference approximations to first and second derivatives, related to the extended Numerov method of Chawla on nonuniform grids
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2007
ISSN: 1436-5057
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Bieniasz, L. K.
Erratum: Extension of the Thomas algorithm to a class of algebraic linear equation systems involving quasi-block-tridiagonal matrices with isolated block-pentadiagonal rows, assuming variable block dimensions [Computing 67(4): 269–285 (2001)]
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2003
ISSN: 1436-5057
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Bieniasz, L. K.
Extension of the Thomas algorithm to a class of algebraic linear equation systems involving quasi-block-tridiagonal matrices with isolated block-pentadiagonal rows, assuming variable block dimensions
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 2001
ISSN: 1436-5057
Publikacja indeksowana w Web of Science: tak
Publikacja indeksowana w bazie Scopus: tak
Osyczka, A.
Multicriterion network optimization problem
Typ: artykuł w czasopiśmie
Seria/Czasopismo: Computing
Data wydania: 1980




© 2009 - 2022 Biblioteka Politechniki Krakowskiej http://www.biblos.pk.edu.pl/